MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction to section d, suspect medical device.
 
Event or Problem Description
It was reported that during a left ventricular (lv) lead threshold test, this programmer would initiate the threshold test and would not be responsive to the commands.Technical services was consulted and advised on performing a live session to further investigate this behavior.No adverse patient effects were reported.This programmer remains in service.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to section d, suspect medical device.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for product analysis.Boston scientific performed an investigation with the available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch, and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.Investigation determined that the most common cause of the touchscreen becoming unresponsive during use was the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.The purpose of this water detection feature is to detect the presence of water on/near the programmer screen.If water is detected, this feature is designed to disable the touchscreen to prevent water droplets from causing false positive touch inputs during use.Specifically, the investigation determined that various inputs could induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.Boston scientific's investigation also identified additional potential causes independent of the water detection feature.These include a variety of unrelated root causes such as hardware, environmental, software, and user-related causes that can be intermittent and not reproducible during laboratory analysis.Correction to section d, suspect medical device.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22543597
Report Number2124215-2025-48005
Device Sequence Number12881031
Product Code OSR
UDI-Device Identifier00802526610202
UDI-Public(01)00802526610202
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number005881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/08/2025
10/08/2025
10/13/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/24/2025
10/15/2025
10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown